Table of Contents
International Journal of Combinatorics
Volume 2010, Article ID 502989, 6 pages
Research Article

Bitranslations and Symmetric Nets

Department of Mathematics, King Abdulaziz University, P.O. Box 80219, Jeddah 21589, Saudi Arabia

Received 20 November 2009; Accepted 13 April 2010

Academic Editor: Charles Semple

Copyright © 2010 Ahmad N. Al-Kenani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmad N. Al-Kenani, “Bitranslations and Symmetric Nets,” International Journal of Combinatorics, vol. 2010, Article ID 502989, 6 pages, 2010.